Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Little Improvement

So I'm sad. This seems like little to no improvement on Accutane from November 2007 (left pic), to Jan 2008 (right pic). I have been on 40mgs (2x) a day now for 7 months almost!! Has anyone else experienced not clearing up after 6 months???? I feel like I'm the only one. This is only one side of my face that I'm comparing here, but the other side is similar. I can tell a lot of marks are fading slightly which is good, but their fading waaay too slowly! Suggestions or thoughts?? Anyone think that my face is improving?

    From the album:

    My Accutane Photo Trip

    • 17 pictures
    • 0 comments
    • 43 image comments

    Photo Information for Little Improvement


    Recommended Comments

    accutane changes the healing for your skin very much when your on it. Alot of people don't get redness and healing spots cleared untill the post tane stages. Also i do see improvement. The redder spots on the nov pic. are fading, sort of blending in with the rest. It'll all heal up soon enough, i've see 25x redder pics and they cleared up mainly post tane. Just my 2 cents, hoped it helped.

    Share this comment


    Link to comment

    I think it is improving. It looks like what you mostly have left is red marks (as they are in the same place in both pics). You have fair skin so they show up more, but will fade faster once off tane :D

    Share this comment


    Link to comment

    dang man 7months! i feel for you man, the red marks you can see are gradually improving like you said. i know my derm said that the red marks i have will start fading once i get off accutane so maybe ask your derm about that. idk what else to tell ya. GOOD LUCK!!!!

    Share this comment


    Link to comment

    Do you still get new breakouts/pimples, or is it just these red marks that are affecting you? If it's just the red marks, they DO fade...but usually AFTER the tane is stopped because of the slow healing on the drug. If you are not getting any new breakouts/pimples, then I'd stop the tane and let the red marks heal.

    Share this comment


    Link to comment

    I haven't resorted to Accutane yet, so I can't give any insight on it, but I really hope things work out for you! *good vibes*

    Share this comment


    Link to comment

    definite improvement.

    what everyone else is saying on here is true, the fading process does execute much quicker when you finish your cycle of tane, i promise!

    Share this comment


    Link to comment

    well I can only tell you what my friend told me (im only on day 4)...well let me compare 2 people

    1 friend started accutane on a good week for him (AKA he had very few pimples/red spots), and through the course of accutane, didnt get the IB and afterwards was fine.

    other friend had lots of red marks like you when she started, they didnt subside until 1 month off of the treatment.

    Share this comment


    Link to comment

    dont worry so much bro its obvious lots of the crap has purged itself and your healing rate is just slower on the tane... your looking better for SURE than when you started and Id bet you end up being pretty happy with the results.. Your red marks will fade immensely when you get off the tane, I see hardly any to zero actives. Youll be okay homie :D

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×